# SDR CA120830001

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Broken
- Location: Hpt
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THROUGH APPROXIMATELY 30000` A LOUD BANG WAS HEARD WHICH WAS FOLLOWED BY A YAW AND RT ENGINE INDICATIONS SPOOLED DOWN.  ADDITIONALLY, AN AMBER RT ENGINE FLAME OUT MESSAGE WAS RECEIVED.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  INITIAL MAINTENANCE INPSECTION REVEALS TURBINE FAILURE.  POST ENGINE REMOVAL, THE HPT STG 2 BLADE AIRFOILS APPEAR TO BE MISSING FROM ROUGHLY MID SPAN TO TIP, COMPLETE STAGE, AND SEVERE DOWNSTREAM DAMAGE ON LPT WITH FRACTURED BLADES, ROTOR DOES NOT TURN.  AT THE TIME OF THIS EVENT, THE ACFT CYCLES WERE: 10689. THE HOURS: 20778:49.
